# SDR 2003F00493

- Difficulty date: March 10, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK ON LEADING EDGE WING SKIN AT NR 5 OUTBOARD SLAT TRACK.  STOP DRILLED CRACK.  FABRICATED DOUBLER.  ALODINED AND PRIMED AREA REPAIR DOUBLER.  INSTALLED AT RIGHT WING NR 5 OUTBOARD SLAT TRAKC LEADING EDGE CUT OUT.  (M)
